# SDR AALA201907309015

- Difficulty date: July 28, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 56,226 hours, 16,094 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609010000
- Part serial: 99060665
- Condition: Smoke
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS SMOKE IN THE CABIN AT THE GATE. MAINTENANCE FOUND OVEN IN FWD GALLEY TO BE THE SOURCE. REMOVED AND REPLACED FWD OVEN IAW AMM 25-31-05. NO FURTHER SMOKE NOTED.
